<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-information-and-optimization-sciences</journal-id>
      <journal-title-group>
        <journal-title>Journal of Information and Optimization Sciences</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0103</issn>
      <issn publication-format="print">0252-2667</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIOS-1304</article-id>
      <title-group>
        <article-title>Estimation of finite population mean in sample surveys: A new estimator</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Pal</surname>
            <given-names>Surya K.</given-names>
          </name>
          <aff>Department of Mathematics, Sharda School of Basic Sciences and Research, Greater Noida 201310, Uttar Pradesh, Sharda University, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mahmud</surname>
            <given-names>Sagir A.</given-names>
          </name>
          <aff>Department of Mathematics, Sharda School of Basic Sciences and Research, Greater Noida 201310, Uttar Pradesh, Sharda University, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Gupta</surname>
            <given-names>Madan M.</given-names>
          </name>
          <aff>Department of Statistics, Meerut 250002, Uttar Pradesh, Meerut College, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Singh</surname>
            <given-names>Housila P.</given-names>
          </name>
          <aff>School of Studies in Statistics, Ujjain 456010, Uttar Pradesh, Vikram University, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Solanki</surname>
            <given-names>Ramkrishna S.</given-names>
          </name>
          <aff>Department of Mathematics and Statistics, Waraseoni, Balaghat 481331, Madhya Pradesh, College of Agriculture, India</aff>
        </contrib>
      </contrib-group>
      <volume>44</volume>
      <issue>1</issue>
      <fpage>157</fpage>
      <lpage>169</lpage>
      <pub-date date-type="pub">
        <day>31</day>
        <month>12</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>Utilizing supplementary information in simple random sampling, this research paper discussed a new method for finding the finite population mean of a predictive variable, and the properties of the suggested method have been investigated. The suggested estimator’s advantages over traditional estimators are demonstrated using theoretical asymptotic techniques and empirical analysis. The recommended estimator outperforms the customary unbiased, ratio, product, and regression estimators, as well as many other known population mean estimators.</p>
      </abstract>
      <kwd-group>
        <kwd>Ancillary variable</kwd>
        <kwd>Predictive variable</kwd>
        <kwd>SRS</kwd>
        <kwd>Bias</kwd>
        <kwd>MSE</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
